MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID LARGE, BETA
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 09/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately one year post initial left tsa, the 64 y/o male patient experienced painful total shoulder with rtc tendonitis.Patient had limitations in motion and persistent pain.Patient was revised and everything was removed except the preserve stem.Put in an reverse extended baseplate standard size and humeral liner was implanted.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays or images.The devices will be return.
 
Additional Manufacturer Narrative
All information reviewed and verified, and no follow-up investigational questions are needed.
 
Additional Manufacturer Narrative
D1 corrected d4 corrected d10 concomitant devices: 4282295, 300-01-15 - equinoxe, humeral stem primary, press fit 15mm 4259401, 300-10-45 - equinoxe replicator plate 4.5mm o/s 4316152, 300-20-02 - equinox square torque define screw drive kit 4247366, 310-01-50 - equinoxe, humeral head short, 50mm (beta) g4 corrected the revision reported was likely the result of prosthesis wear of the glenoid component over 7.5 years of implantation.A combination of joint overstuffing as well as altered forces secondary to development of rotator cuff issues over time may have led to altered biomechanics within the shoulder joint, the combination of which may have contributed to the wear of the polyethylene glenoid component.The contributions of each to the sequence of events cannot be determined.Potential contributions of patient-related issues to the sequence of events cannot be determined from the reported information.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
EQUINOXE CAGE GLENOID LARGE, BETA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18148217
Report Number1038671-2023-02808
Device Sequence Number20718106
Product Code KWS
UDI-Device Identifier10885862172716
UDI-Public10885862172716
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2020
Device Model NumberEQUINOXE CAGE GLENOID LARGE, BETA
Device Catalogue Number314-13-14
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale